# SDR DL72S952194

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Act Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NR 5 L/E FLAP O/B ACTUATOR SUPPORT BRACKET CRACKED.  REPAIRED PER M/M 57-20-21 PG 811.
